Tokyo Journal of Mathematics

Solvability of Nonstationary Problems for Nonhomogeneous Incompressible Fluids and the Convergence with Vanishing Viscosity

Shigeharu ITOH and Atusi TANI

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 22, Number 1 (1999), 17-42.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270041610

Digital Object Identifier
doi:10.3836/tjm/1270041610

Mathematical Reviews number (MathSciNet)
MR1692018

Zentralblatt MATH identifier
0943.35075

Citation

ITOH, Shigeharu; TANI, Atusi. Solvability of Nonstationary Problems for Nonhomogeneous Incompressible Fluids and the Convergence with Vanishing Viscosity. Tokyo J. of Math. 22 (1999), no. 1, 17--42. doi:10.3836/tjm/1270041610. https://projecteuclid.org/euclid.tjm/1270041610


Export citation